# SDR RRXA98516

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 4613722
- Condition: Misdrilled
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FLOORBEAM AT FS 880 WITH MISDRILLED HOLES.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLES, FILLER AND STRAP IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R54, DC-8 SRM 51-1-21, 51-1-20D AND TREATED AREA IAW DC-8 SRM 51-1-8.
